# SDR UIEA2015070100325

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 67,115 hours, 11,755 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A6363PA8300P
- Condition: Blown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 11 TIRE BLEW, BRAKE TEMP 0.0.  REPLACED NR 11 MAIN WHEEL IAW AMM 32-45-01, CHECKED OK.  ALSO REF LP 744618-20 FOR REPAIRS TO GEAR VIA EO 4432A100 101 102.
